MAUDE Adverse Event Report: COOPERSURGICAL, INC. CARTER-THOMASON II PORT CLOSURE SYSTEM; LAPAROSCOPIC PORT CLOSURE SYSTEM

COOPERSURGICAL, INC. CARTER-THOMASON II PORT CLOSURE SYSTEM; LAPAROSCOPIC PORT CLOSURE SYSTEM
Model Number CTI-1015P
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
Aseptic technique presentation issue; after using the 'peel here' corner pull, the paper peel cover did not peel smoothly off the plastic bowl.The paper peeled off in layers.This prevented an aseptic presentation of the product.Occurred x 2, same product w/ same lot #.

Brand Name
CARTER-THOMASON II PORT CLOSURE SYSTEM
Common Device Name
LAPAROSCOPIC PORT CLOSURE SYSTEM
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
MDR Report Key9086330
Report Number9086330
Device Sequence Number2592571
Product Code GCJ
UDI-Device Identifier60888937002920
UDI-Public(01)60888937002920(10)253266(17)240621
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2019
Report Date (Section F) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTI-1015P
Device Lot Number253266
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/19/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/28/2019